# SDR DXTA2019121203190

- Difficulty date: December 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 11,736 hours, 7,820 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR BURNING SMELL - BURNING ODOR NOTICED BY CREW AT 11000 FEET IN CRUISE. SOURCE COULD NOT BE IDENTIFIED AND CRASH/FIRE/RESCUE COULD NOT IDENTIFY A HEAT SOURCE. CFR NOTICED THE ODOR EVEN AFTER AIRCRAFT ON THE GROUND WITH CABIN DOOR OPEN. A LIGHT HAZE APPEARED IN FLIGHT BUT DISSIPATED BY LANDING.   APPLIED POWER WITH GROUND CART. ENERGIZED ALL AIRCRAFT ELECTRICAL SYSTEMS FOR AN EXTENDED PERIOD AND REMOVED COCKPIT COMPONENTS, INSPECTED ALL INTERIOR COMPONENTS INCLUDING COFFEE POT AND GALLEY FOR ODORS WITH NO DEFECTS NOTED. PERFORMED SUSTAINED ENGINE RUNS AT CRUISE POWER SETTINGS ON EACH ENGINE WITH NO SMELLS NOTED. BORESCOPE OF APU INLET REVEALED NO OIL RESIDUE. DURING ENGINE RUNS ALL ELECTRICAL SYSTEMS WERE TURNED ON INCLUDING CABIN, EXTERIOR AND INTERIOR LIGHTING, AUXILIARY HYD PUMP AND PITOT STATIC SYSTEMS/HEAT. PERFORMED ECS DUCT BURNOUT PROCEDURE PROVIDED BY MCC AND REPLACED COALESCER SOCK AS PRECAUTION. BLEED AND OPERATIONAL CHECK OKAY. COULD NOT DUPLICATE ANY SMELL, HAZE OR SMOKE.
